Faculty

Alexander L. YampolskyAlexander L. Yampolsky Alexander L. Yampolsky Head of the department of pure mathematics, doctor of sciences in mathematics

Vladimir . DubovoyVladimir . Dubovoy Vladimir . Dubovoy Full professor of the department of pure mathematics, doctor of sciences in mathematics

Sergey  . FavorovSergey  . Favorov Sergey . Favorov Full professor of the department of pure mathematics, doctor of sciences in mathematics

Vyacheslav . GordevskyyVyacheslav . Gordevskyy Vyacheslav . Gordevskyy Full professor of the department of pure mathematics, doctor of sciences in mathematics

Vladimir (Volodymyr) M. KadetsVladimir (Volodymyr) M. Kadets Vladimir (Volodymyr) M. Kadets Full professor of the department of pure mathematics, doctor of sciences in mathematics

Mariya . ShcherbinaMariya . Shcherbina Mariya . Shcherbina Professor of the department of pure mathematics

Dmitry . ShepelskyDmitry . Shepelsky Dmitry . Shepelsky Doctor of sciences in mathematics

Dmytry V. BolotovDmytry V. Bolotov Dmytry V. Bolotov Doctor of sciences in mathematics

Vasyl O. GorkavyyVasyl O. Gorkavyy Vasyl O. Gorkavyy Doctor of sciences in mathematics, associate professor

Alexander V. RezounenkoAlexander V. Rezounenko Alexander V. Rezounenko Associate professor of the department of pure mathematics, doctor of sciences in mathematics

Anna . VishnyakovaAnna . Vishnyakova Anna . Vishnyakova Professor of the department of pure mathematics, doctor of sciences in mathematics

Tamara . FastovskaTamara . Fastovska Tamara . Fastovska Associate professor of the department of pure mathematics, phd in mathematics, associate professor

Sergey . GefterSergey . Gefter Sergey . Gefter Associate professor of the department of pure mathematics, phd in mathematics

Nataliуa . GiryaNataliуa . Girya Nataliуa . Girya Associate professor of the department of pure mathematics, phd in mathematics

Oleksii . HukalovOleksii . Hukalov Oleksii . Hukalov Associate professor of the department of pure mathematics, phd in mathematics

Irina . IljinskayaIrina . Iljinskaya Irina . Iljinskaya Phd in mathematics, associate professor

Alexander . IljinskyAlexander . Iljinsky Alexander . Iljinsky Phd in mathematics, associate professor

Eugene . KarolinskyEugene . Karolinsky Eugene . Karolinsky Associate professor of the department of pure mathematics, phd in mathematics

Eugene V. PetrovEugene V. Petrov Eugene V. Petrov Phd in mathematics, senior lecturer

Iryna . RyzhkovaIryna . Ryzhkova Iryna . Ryzhkova Associate professor of the department of pure mathematics

Aleksey . ShcherbinaAleksey . Shcherbina Aleksey . Shcherbina Phd in mathematics, senior lecturer

Olena O. ShugailoOlena O. Shugailo Olena O. Shugailo Phd in mathematics, senior lecturer

Iryna V. KatsIryna V. Kats Iryna V. Kats Leading engineer

Thu Hien . NguyenThu Hien . Nguyen Thu Hien . Nguyen

Dmytro . SeliutinDmytro . Seliutin Dmytro . Seliutin

Olesia O. ZavarzinaOlesia O. Zavarzina Olesia O. Zavarzina Ph.d., senior lecturer

Alexander . Iljinsky

Phd in mathematics, associate professor

List of selected publications

A.I. Il'inskii Normality of n-dimensional infinitely divisible distribution which coincides with normal one in a cone // Lecture Notes in Math., 1985, v. 1155, p. 47-59,

А.И. Ильинский О нормальных компонентах двумерных вероятностных законов // Аналитические методы в теории вероятностей и теории операторов. Сборник научных трудов ФТИНТ АН УССР, 1990, с. 14-21,

А.И. Ильинский О пуссоновских компонентах вероятностных законов в R^n // Записки научных семинаров ЛОМИ, 1990, т. 184, с. 144-151,

A.I. Il'inskii On convolution of entire probability densities // Complex Variables, 1998, v. 36, p. 165-181,

A.I. Il'inskii On possible deterioration of smoothness under the operation of convolution // C. R. Acad. Sci. Paris, 2001, t. 333, Serie 1, p. 291-296,

A.I. Il'inskii Upper estimates for entire functions of L_1(R) on real line // Математическая физика, анализ, геометрия, 2000, т. 7, № 2, с. 172-183,

A.I. Il'inskii A probabilistic approach to q-polynomial coefficients, Euler and Stirling numbers, I // Математическая физика, Анализ, Геометрия, 2004, т. 11, № 4, с. 434-448,

A.I. Il'inskii A probabilistic approach to q-polynomial coefficients, Euler and Stirling numbers, II // Математическая физика, Анализ, Геометрия, 2005, т. 12, № 1, с. 86-102,

А.И. Ильинский О гауссовских компонентах конечных смесей вероятностных распределений // Теория вероятностей и ее применения, 2009, т. 54, вып. 4, с. 776-783,

A.I. Il'inskii On notion of Q-independence and Q-identical distributiveness // Statistics and Probability Letters, 2018, v. 140, pp. 33-36,

А. И. Ильинский О неразложимых компонентах некоторых безгранично делимых законов // Доклады АН СССР, 1974, т. 215, № 3, с. 529-531,

А. И. Ильинский О нулях и аргументе характеристической функции // Теория вероятностей и ее применения, 1975, т. 20, № 2, с. 421-427,